EconPapers    
Economics at your fingertips  
 

Oscillation properties of nonlinear neutral differential equations of n th order

T. Candan and R. S. Dahiya

International Journal of Mathematics and Mathematical Sciences, 2004, vol. 2004, 1-8

Abstract:

We consider the nonlinear neutral functional differential equation [ r ( t ) [ x ( t ) + ∫ a b p ( t , μ ) x ( τ ( t , μ ) ) d μ ] ( n − 1 ) ] ′ + δ ∫ c d q ( t , ξ ) f ( x ( σ ( t , ξ ) ) ) d ξ = 0 with continuous arguments. We will develop oscillatory and asymptotic properties of the solutions.

Date: 2004
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/2004/986497.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/2004/986497.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:986497

DOI: 10.1155/S0161171204406541

Access Statistics for this article

More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jijmms:986497